Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Lost hearing in my right ear. Developed ear pain, sore throat. Reasons ?

i lost hearing in my right ear in april while recieving dyalisis i had a tranbsplant in june and i have developed a earache and soe throat a couple of weeks ago they put me on anti botitics for a week and the ear that was hyrting so bad doesnt hurt but my throat hurts so bad at night and also ear pain no infection they say but painful
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Hi Miller,
Thanks for writing in to Healthcare Magic!
You may be having an infection in the middle ear which can not be seen from outside.
You should undergo a CT SCAN of brain and an ear examination and audiometry.
You are having a local problem I am sure.
Treatment can be guided after you get diagnosed.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor